# SDR AALA20120416009

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 68,494 hours, 36,041 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odiferous
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED STRONG ELECTRICAL SMOKE SMELL IN COCKPIT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD OVENS THAT WERE EMITTING ODOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
